# SDR AALA201907229019

- Difficulty date: June 1, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,570 hours, 23,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57259038000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING TRAILING EDGE UPPER SKIN PANEL LOWER SURFACE BETWEEN RIB 7 AND RIB 9. REPAIRED SKIN PANEL PER EA 295386A.
